# SDR COZA20190122127

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,680 hours, 17,340 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 32502990809
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE LEFT AIR CONDITIONING BLEED AIR VALVE CIRCUIT BREAKER IS POPPING.  FOUND THE 3 O'CLOCK STRUT WIRE HARNESS THAT CONNECTS TO THE BLEED AIR VALVE SHORTED.  REPLACED THE WIRE HARNESS AND OPERATIONAL CHECK NORMAL.
